# SDR SWAA2022041893519

- Difficulty date: April 12, 2022
- Submitted: April 18, 2022
- Operation: Air carrier
- Aircraft: N947WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36924
- Aircraft time: 38,976 hours, 23,532 cycles
- System (JASC): 2565 · Escape Slide
- Part: Fitting
- Condition: Loose
- Location: R2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR BOTH GIRT BAR FITTINGS HA VE EXCESSIVE RTV AND ON DOOR L2 FWD FITTING. / [01] REMOVED RTV FROM R2 AND L2 GIRT BAR FITTINGS IAW BOEING 737-700 AMM 25-66-02-400-801-NG.;[02] VERIFIED
